# SDR GTIA2025050638903

- Difficulty date: December 5, 2024
- Submitted: May 7, 2025
- Operation: Air carrier
- Aircraft: N948NK
- Make and model: Airbus A320-271N
- Aircraft serial: 10744
- Aircraft time: 6,286 hours, 2,557 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Panel
- Part number: D53118324200
- Condition: Punctured
- Location: Zone 100
- Part time: 6,286 hours, 2,557 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PENETRATION DAMAGE FOUND AT FRAME 5 SKIN PANEL, STRINGER BELOW Z508. RAF-01 # 3277238-01 CREATED.-PERFORMED PERMANENT REPAIR LH FUSELAGE SKIN PANEL FR4 - FR6 Z-339 PER SPIRIT EA 5311-24114 W/O 336903
